# SDR AALA201512309009

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 56,147 hours, 23,691 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SUDDEN STRONG & RAPID VERTICAL AIRFRAME VIBE DURING CLIMB AT FL 250 M, .78 335 KIAS AT 25C SAT, STOPPED WHEN SLOW < 300K.  REPLACED LT ELEVATOR HINGE, NR 3 FITTING.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  SEE AALA201512309008 FOR ADDITIONAL INFORMATION.
